# SDR CALA2025121912233

- Difficulty date: October 23, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 185A1601
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER EVALUATION FOUND CORROSION OUT OF LIMITS ON RH HORIZONTAL STAB, T/E LWR CHORD (BEHIND BALANCE PANEL NR 2), REQ REPAIR (REF AAR NR 1000057993). ALL WORK CAPTURED ON AAR RFD N/R 1000057993 UNDER PROJECT N76288-3.  REPAIRED RT HORIZONTAL STAB, T/E LWR CHORD (BEHIND BALANCE PANEL 2), IAW SRM 55-10-13-2R-3, 51-40-02-0G-0, 51-40-05-0G-0 , 51-70-01-2R-0, SOPM 20-43-03, 20-44-04. ACCOMPLISHED PERMANENT REPAIR PER REF TEXT ABOVE. NO FURTHER ACTION REQUIRED.
